# SDR IPXA1569392

- Difficulty date: September 8, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,422 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Strap
- Condition: Corroded
- Location: Bs 1823 S3-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, WHILE ACCESSING APU INLET HOUSING FOUND CORROSION AT NUTPLATE HOLES ON OUTER STRAP, BS 1823 FROM STR 3R TO STR 6R.  REPAIRED IAW ER 11-04502 AND 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-08-0G, SRM 51-20-01-0G.
